MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode

Abbott Medical (CRM-Sylmar) QUICKFLEX MICRO LV LEAD; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Model Number 1258T/86
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the left ventricle lead exhibited high pacing impedance.The lead was not used and replaced.The patient was in stable condition.

Brand Name
QUICKFLEX MICRO LV LEAD
Common Device Name
Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50788928
Report Number2017865-2026-19639
Device Sequence Number9415960
Product Code OJX
UDI-Device Identifier05414734502610
UDI-Public(01)05414734502610(10)A000169738(17)280131
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1258T/86
Device Lot NumberA000169738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown